# SDR R61A2023021500135

- Difficulty date: January 25, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 31,798 hours, 22,984 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 17086787003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT WET AREA RH OB PANEL SUPPORT AT FR 88-90 FOUND TO HAVE CORROSION ON UPPER SURFACE. MX REPLACED SUPPORT PN 170-86787-003 IAW SRM 51-41-01, 51-43-03.
